Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Projections onto translation-invariant subspaces of $ L\sb{1}({\bf R})$


Authors: Dale E. Alspach and Alec Matheson
Journal: Trans. Amer. Math. Soc. 277 (1983), 815-823
MSC: Primary 46B25; Secondary 43A15, 46E99
DOI: https://doi.org/10.1090/S0002-9947-1983-0694390-7
MathSciNet review: 694390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complemented translation-invariant subspaces of $ {L_1}({\mathbf{R}})$ are characterized. This completes an investigation begun by H. P. Rosenthal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B25, 43A15, 46E99

Retrieve articles in all journals with MSC: 46B25, 43A15, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0694390-7
Article copyright: © Copyright 1983 American Mathematical Society